Second solutions of equations with positive operators
Differencialʹnye uravneniâ, Tome 6 (1970) no. 9, pp. 1722-1724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_9_a21,
author = {I. N. Astafieva},
title = {Second solutions of equations with positive operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1722--1724},
year = {1970},
volume = {6},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_9_a21/}
}
I. N. Astafieva. Second solutions of equations with positive operators. Differencialʹnye uravneniâ, Tome 6 (1970) no. 9, pp. 1722-1724. http://geodesic.mathdoc.fr/item/DE_1970_6_9_a21/